# SDR SWAA2014121234957

- Difficulty date: October 26, 2014
- Submitted: December 12, 2014
- Operation: Air carrier
- Aircraft: N7712G
- Make and model: Boeing 737-76N
- Aircraft serial: 32660
- Aircraft time: 31,446 hours, 14,106 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A6201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL BEAM FWD SEAT TRACK INBD & OTBD FLANGE AFT HOLES CRACKED AT BS 727B, LBL 45.  REPAIRED BEAM IAW ER & EA.
